# SDR 2003FA0000196

- Difficulty date: February 10, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N35522
- Make and model: Cessna 172S
- Aircraft serial: 172S8846
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: 05142132
- Condition: Failed
- Location: Seat Back
- Part time: 1,075 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER ROTATION SEAT BACK FAILED AND WENT TO THE RECLINED POSITION.  COMPLETE FAILURE COULD NOT BE DUPLICATED IN THE SHOP BUT SOME SLIPPAGE OF THE LOCKING CYLINDER WAS NOTED.
